0141 781 6600
Beechams Cap Max All In One
Beechams
16s 6 CASE
1399063
192 960
£5.99 33.3%
33.3%
 
Beechams Cap Max All In One
Beechams
16s 6 CASE
1399063
192 960
£5.99 33.3%
Detail Information
Beechams Max Strength All in One Cold and Flu Capsules 16s

Beechams® All in One Tablets provide effective relief from pain, congestion and chesty cough.

It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including:
- aches and pains
- fever
- chills
- chesty cough
- headache
- blocked nose
- sore throat
- phlegm
- catarrh
- painful sinuses

Paracetamol is a painkiller and reduces your temperature when you have a fever.

Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough.

Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.

Always Read the Label

  • Country of Origin:Produce of the EU
  • Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg
How to take:
Adults, the elderly and children aged 16 years and over:
For oral use. Swallow 2 capsules whole with water, do not chew, every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period.
Do not exceed the recommended dose.
Do not take for more than 5 days without asking your doctor. If symptoms persist consult your doctor.
Do not store above 25°C.
  • Advisory: 16  Years
Company Name

GlaxoSmithKline

Manufacturer Address
GlaxoSmithKline,
980 Great West Road,
Brentford,
TW8 9GS.
Return To
GlaxoSmithKline Consumer Healthcare,
980 Great West Road,
Brentford,
TW8 9GS.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.